Alert archive / Iowa / River Flood Warnings in 2014
River Flood Warning 10, NWS Quad Cities, IA
NWS Quad Cities, IA issued this river flood warning at Mar 12, 2014, 5:39 PM CDT for Louisa County, Iowa. It was in force for 70 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2014, 5:39 PM CDT (22:39 UTC)
- Expired
- Mar 15, 2014, 3:24 PM CDT
- In force
- 70 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Louisa County, IA
The radar
The Quad Cities radar (KDVN), 70 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Iowa River at Wapello (WAPI4).
- Action stage
- 18.5 ft
- Minor stage
- 21 ft
- Moderate stage
- 25 ft
- Major stage
- 27.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05465500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
607 WGUS43 KDVN 122239 FLWDVN BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE QUAD CITIES IA IL 539 PM CDT WED MAR 12 2014 .the louisa county emergency manager reported a slow moving ice jam on the iowa river at wapello. The ice jam will cause rapid fluctuations in river levels as it moves through. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC115-131039- /O.NEW.KDVN.FL.W.0010.140312T2239Z-140315T2024Z/ /WAPI4.2.IC.140312T2007Z.140313T0000Z.140314T0824Z.NO/ 539 PM CDT WED MAR 12 2014 ...FLOOD WARNING IN EFFECT UNTIL FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A * FLOOD WARNING FOR THE IOWA RIVER AT WAPELLO. * UNTIL FRIDAY MORNING. * AT 5:00 PM WEDNESDAY THE STAGE WAS 22.1 FEET...AND RISING. * FLOOD STAGE IS 20 FEET. * MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...rapid fluctuations in river levels caused by a slow moving ice jam. * FORECAST...remain around 22.1 FEET THIS EVENING. FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 22 FEET...WATER AFFECTS RESIDENCES NEAR THE U.S. HIGHWAY 61 BRIDGE. && LAT...LON 4108 9111 4110 9104 4115 9102 4125 9127 4122 9130 $$
2 follow-up statements
220 WGUS83 KDVN 130138 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 838 PM CDT WED MAR 12 2014 .RUNOFF FROM RECENT SNOWMELT AND ICE ACTION WAS CAUSING SOME FLOODING ON AREA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC045-163-130208- /O.CAN.KDVN.FL.W.0008.000000T0000Z-140315T0300Z/ /DEWI4.N.IC.140312T1536Z.000000T0000Z.000000T0000Z.NO/ 838 PM CDT WED MAR 12 2014 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE WAPSIPINICON RIVER NEAR DE WITT 4S. * AT 7:30 PM WEDNESDAY THE STAGE WAS 9.7 FEET...AND RISING. * FLOOD STAGE IS 11 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * RECENT ACTIVITY...ICE ACTION MAY CAUSE THE RIVER STAGE TO CHANGE RAPIDLY THE NEXT FEW DAYS. * FORECAST...CREST BELOW FLOOD STAGE WITH A STAGE OF 10.6 FEET THURSDAY. * IMPACT...AT 10 FEET...WATER AFFECTS A FEW RESIDENCES ALONG THE RIVER. && LAT...LON 4200 9090 4185 9090 4171 9080 4169 9035 4176 9033 $$ IAC095-103-131737- /O.EXT.KDVN.FL.W.0006.000000T0000Z-140315T1708Z/ /MROI4.1.IC.140310T2204Z.140311T1530Z.140314T0508Z.NO/ 838 PM CDT WED MAR 12 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL FRIDAY MORNING. * AT 8:00 PM WEDNESDAY THE STAGE WAS 13.9 FEET...AND STEADY. * FLOOD STAGE IS 14 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * RECENT ACTIVITY...ICE ACTION MAY CAUSE THE RIVER STAGE TO CHANGE RAPIDLY THE NEXT FEW DAYS. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 15.0 FEET THURSDAY MORNING. FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. && LAT...LON 4182 9230 4176 9197 4175 9176 4181 9176 4187 9230 $$ IAC115-131737- /O.EXT.KDVN.FL.W.0010.000000T0000Z-140315T0430Z/ /WAPI4.2.IC.140312T2007Z.140312T2215Z.140313T1630Z.NO/ 838 PM CDT WED MAR 12 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT WAPELLO. * UNTIL THURSDAY MORNING. * AT 8:00 PM WEDNESDAY THE STAGE WAS 21.3 FEET...AND FALLING. * FLOOD STAGE IS 20 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * RECENT ACTIVITY...ICE ACTION MAY CAUSE THE RIVER STAGE TO CHANGE RAPIDLY THE NEXT FEW DAYS. * FORECAST...FALL BELOW FLOOD STAGE THURSDAY MORNING. && LAT...LON 4108 9111 4110 9104 4115 9102 4125 9127 4122 9130 $$ IAC057-087-111-131737- /O.EXT.KDVN.FL.W.0007.000000T0000Z-140315T0742Z/ /AGSI4.2.IC.140311T0315Z.140312T2030Z.140313T1942Z.NO/ 838 PM CDT WED MAR 12 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL THURSDAY. * AT 7:30 PM WEDNESDAY THE STAGE WAS 17.1 FEET...AND RISING. * FLOOD STAGE IS 15 FEET. * MODERATE FLOODING IS OCCURRING. * RECENT ACTIVITY...ICE ACTION MAY CAUSE THE RIVER STAGE TO CHANGE RAPIDLY THE NEXT FEW DAYS. * FORECAST...FALL BELOW FLOOD STAGE THURSDAY. * IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE RIVER. && LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116 4074 9112 $$
168 WGUS83 KDVN 131527 FLSDVN FLOOD STATEMENT NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1027 AM CDT THU MAR 13 2014 .RUNOFF FROM RECENT SNOWMELT AND ICE ACTION WAS CAUSING SOME FLOODING ON AREA RIVERS. RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR THE NEXT 24 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN ALTERNATE ROUTE. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/QUADCITIES . && IAC095-103-140727- /O.EXT.KDVN.FL.W.0006.000000T0000Z-140316T0000Z/ /MROI4.1.IC.140310T2204Z.140311T1530Z.140314T1200Z.NO/ 1027 AM CDT THU MAR 13 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE IOWA RIVER AT MARENGO. * UNTIL FRIDAY MORNING. * AT 10:00 AM THURSDAY THE STAGE WAS 14.2 FEET...AND RISING. * FLOOD STAGE IS 14 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 14.4 FEET THIS EVENING. FALL BELOW FLOOD STAGE FRIDAY MORNING. * IMPACT...AT 14 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL LAND ALONG THE RIVER. && LAT...LON 4182 9230 4176 9197 4175 9176 4181 9176 4187 9230 $$ IAC115-131557- /O.CAN.KDVN.FL.W.0010.000000T0000Z-140315T0430Z/ /WAPI4.2.IC.140312T2007Z.140312T2215Z.000000T0000Z.NO/ 1027 AM CDT THU MAR 13 2014 ...FLOOD WARNING IS CANCELLED... THE FLOOD WARNING IS CANCELLED FOR THE IOWA RIVER AT WAPELLO. * AT 10:00 AM THURSDAY THE STAGE WAS 18.5 FEET...AND FALLING. * FLOOD STAGE IS 20 FEET. * NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST. * FORECAST...CRESTED BELOW FLOOD STAGE AT 19.3 FEET. FALL TO 17.9 FEET FRIDAY MORNING. && LAT...LON 4108 9111 4110 9104 4115 9102 4125 9127 4122 9130 $$ IAC057-087-111-140726- /O.EXT.KDVN.FL.W.0007.000000T0000Z-140321T1800Z/ /AGSI4.2.IC.140311T0315Z.140312T2030Z.140320T0600Z.NO/ 1027 AM CDT THU MAR 13 2014 ...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SKUNK RIVER AT AUGUSTA. * UNTIL THURSDAY MORNING. * AT 9:30 AM THURSDAY THE STAGE WAS 16.8 FEET...AND STEADY. * FLOOD STAGE IS 15 FEET. * MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE. * FORECAST...RISE TO 16.9 FEET TODAY. FALL BELOW FLOOD STAGE THURSDAY MORNING. * IMPACT...AT 16 FEET...WATER FLOODS SOME AGRICULTURAL LAND NEAR THE RIVER. && LAT...LON 4095 9156 4091 9163 4082 9152 4066 9116 4074 9112 $$ ILC073-161-195-140726- /O.CON.KDVN.FL.W.0011.140314T0000Z-140319T0000Z/ /JOSI2.1.ER.140314T0000Z.140314T0600Z.140317T1200Z.NO/ 1027 AM CDT THU MAR 13 2014 ...FLOOD WARNING REMAINS IN EFFECT UNTIL MONDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE ROCK RIVER NEAR JOSLIN. * UNTIL MONDAY MORNING. * AT 9:30 AM THURSDAY THE STAGE WAS 11.5 FEET...AND RISING. * FLOOD STAGE IS 12 FEET. * NO FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE THIS EVENING...AND CONTINUE RISING TO 12.2 FEET FRIDAY MORNING. FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 12 FEET...WATER AFFECTS LOW LYING AGRICULTURAL LAND. && LAT...LON 4152 9032 4148 9027 4163 8999 4169 9002 $$ NICHOLS
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Mar 12, 3:26 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 12, 3:26 PM CDT, 2 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE QUAD CITIES IA IL 326 PM CDT WED MAR 12 2014 .SYNOPSIS... ISSUED AT 225 PM CDT WED MAR 12 2014 RADAR AND SURFACE REPORTS INDICATED THE WEAK NW TO SE TROUGH AXIS... EMBEDDED IN THE CYCLONIC FLOW AROUND THE DEPARTING SURFACE LOW OVER PA...CONTINUED TO PRODUCE FLURRIES OR LIGHT SNOW SHOWERS OVER NW IL INTO FAR EAST CENTRAL IA AT MID AFTERNOON. THE CONVERGENCE ALONG THIS AXIS WAS ALSO BEING ENHANCED BY SECONDARY PSEUDO COLD FRONT THAT MARKED THE LEADING EDGE OF MUCH COLDER AND DRIER AIR ARRIVING ON NE WINDS OUT OF WI AND LAKE MI. TO THE WEST...A WEAK RIDGE OF HIGH PRESSURE REACHED FROM EASTERN NEB ACROSS NW IA INTO MN. IN THE UPPER LEVELS...A TROUGH AXIS WAS OVER THE GREAT LAKES AND OHIO VALLEY ALLOWING A POOL OF COLD AIR AT 850 MB TO DIP SOUTH OUT OF CANADA INTO THE GREAT LAKES AND UPPER MS VALLEY. OUT WEST...AN UPPER RIDGE OVER THE NORTHERN ROCKIES AND WESTERN CANADA WAS BEING UNDERCUT BY A CUT OFF LOW OVER CA INTO SOUTHERN NV. && .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 225 PM CDT WED MAR 12 2014 TEMPERATURES ARE THE SHORT TERM CHALLENGE AS THE PROGRESSIVE UPPER LEVEL PATTERN SENDS OUR BRIEF SHOT OF WINTER AIR EASTWARD LATE TONIGHT. AN AXIS OF MOISTURE AND WARM ADVECTION ALONG THE 850 MB BAROCLINIC AXIS FROM EASTERN ND INTO WESTERN IA WILL TRANSITION EAST ACROSS THE FORECAST AREA TONIGHT. THIS SHOULD SEND A LARGE AREA OF MVFR LEVEL STRATOCU...THAT SET UP IN THIS AXIS OF WARM ADVECTION OVER THE MO VALLEY AND UPPER MS VALLEY TODAY...EASTWARD THROUGH THE FORECAST AREA TONIGHT. SOME CLEARING WILL BE POSSIBLE ONCE THE DIURNAL CLOUDS DISSIPATE OVER EASTERN IA...OTHERWISE TONIGHT LOOKS TO BE MOSTLY CLOUDY. THIS SHOULD PREVENT TEMPERATURES FROM TANKING OVER THE SNOW COVER AS NORMALLY WOULD BE EXPECTED WITH THE LIGHT WINDS AND LOW DEWPOINTS. HAVE THUS STAYED CLOSER TO WARMER GUIDANCE MINS FROM THE LOWER TEENS NORTH TO THE MID 20S SOUTH. THERE REMAINS A REMOTE CHANCE FOR LIGHT PRECIPITATION...MOST LIKELY FLURRIES...IN THIS PERIOD OF WARM ADVECTION LATE TONIGHT...BUT THIS LOOKS TOO LOW OR INSIGNIFICANT TO INCLUDE IN THE FORECASTS AND HAVE LEFT OUT. THURSDAY...DEVELOPING SOUTHWEST WINDS...SUNSHINE...AND 850 MB TEMPERATURES WARMING TO ROUGHLY 2 TO 4 DEG C WILL POINT TOWARD ANOTHER MILD MARCH DAY. A LIMITING FACTOR WILL BE THE MOIST SOIL CONDITIONS AND LINGERING SNOW COVER OVER THE FAR NORTH AND THE NEWER STRIP OF SNOW EVIDENT ON VISIBLE SATELLITE LOOPS ACROSS NE MO...FAR SE IA INTO W CENTRAL IL. LOOKING BACK AT VERIFICATION FROM OUR MONDAY WARM-UP...WIDESPREAD MID 40S TO MID 50S LOOK LIKELY...WHICH IS A FEW DEGREES WARMER THAN THE PREVIOUS FORECAST...BUT IS IN LINE WITH 12Z MOS GUIDANCE. IF IT WAS NOT FOR THE RECENT RAIN AND SNOW...READINGS CLOSER TO 60 WOULD BE POSSIBLE IN THE SOUTHWEST. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 225 PM CDT WED MAR 12 2014 GENERALLY DRY WITH NEAR NORMAL TEMPERATURES WHICH WILL SEEM MILDER DUE TO OUR RECENT PERIOD OF QUITE SEASONABLY COLD WEATHER. OVERVIEW...INITIALIZATION AND VERIFICATION GOOD WITH LITTLE SENSIBLE WEATHER ISSUES UPSTREAM. ENERGY OFF PACIFIC POORLY HANDLED WHICH WILL TAKE A COUPLE OF MORE DAYS TO BETTER ASCERTAIN. RUN TO RUN CONTINUITY AND INTER MODEL VARIANCE IS LARGE. CONSISTENCY SUPPORTS A 70/30 BLEND OF GFS TO THE HI-RES-ECMWF. TEMPERATURES MANY DAYS COULD REQUIRE ADJUSTMENTS DEPENDING ON AMOUNT OF MARCH SUNSHINE RECEIVED WITH LOW DEWPOINTS. MINS MAY ALSO BE A CHALLENGE WITH DECOUPLING CAUSING COLDER NIGHTS. THURSDAY NIGHT...PRE-FRONTAL WARM AIR ADVECTION WITH SW WINDS OF 5 TO 10+ MPH TO LIMIT LOWS MOSTLY ABOVE FREEZING. SOME LOCAL TOOLS SUGGEST LOWS IN SOUTH SECTIONS MAY STAY AROUND 40 DEGREES FOR LATER SHIFTS DESPITE A MOSTLY CLEAR SKY. FRIDAY...WEAK FRONT TO PASS WITH NW WINDS INCREASING TO 10 TO 25 MPH AND BLUSTERY. DEEP BL MIXING SHOULD RESULT WITH MARCH SUNSHINE AND HIGH TEMPERATURES SHOULD RISE NICELY TO UPPER 40S NORTH TO UPPER 50S SOUTH. LATER SHIFTS SHOULD CONSIDER SOME HIGHS SOUTH SECTIONS TO NEAR 60 DEGREES. FRIDAY NIGHT...WINDS TO BECOME LIGHT AND CURRENT FORECAST MAY REQUIRE LOWERING MINS BY 3 PLUS DEGREES WITH A DECENT FROST SUGGESTED. SATURDAY...INCREASING CLOUDS WITH ANOTHER COLD FRONT TO ARRIVE THAT SHOULD LIMIT HIGHS WITH STRENGTH AND TIMING A QUESTION FOR LATER SHIFTS. POOR CONFIDENCE ON HIGHS WITH STRONG GRADIENT OF LOWER 40S NORTH TO UPPER 50S SOUTH SECTIONS. SATURDAY NIGHT... LOW POPS OF LIGHT SNOW WITH UPPER LOW PASSING TO SOUTH AS COLD FRONT MOVES SOUTH. AGAIN BELOW AVERAGE CONFIDENCE DUE TO LARGE TIMING AND TRACK VARIANCES. TRAJECTORY SUGGESTS LITTLE OR NO PRECIPITATION DUE TO MODEST FORCING AND GULF CLOSED LIMITING MOISTURE. LOWS MAY NEED RAISING A FEW DEGREES IF MORE CLOUDS OCCUR. SUNDAY AND MONDAY...BACK DOOR COLD FRONT TO KEEP HIGHS UPPER 30S TO MID 40S WITH RISK OF LIGHT SNOW OR MIX OF SNOW AND RAIN WITH WEAK PASSING UPPER DISTURBANCES. LOWS MOSTLY IN 20S WITH SOME UPPER TEENS POSSIBLE MONDAY AM. TEMPERATURES THESE WILL BE 5 TO 10 DEGREES BELOW NORMAL FOR MID MARCH. TUESDAY AND WEDNESDAY...WARMER...BUT POOR CONFIDENCE ON STRENGTH AND TIMING OF THE WARM AIR DEVELOPING OUT WEST. HIGHS 40S AND LOWER 50S MAY BE 10-15 DEGREES OR MORE TOO COLD IF STRONG SOUTH WINDS DEVELOP AHEAD DEVELOPING PACIFIC TROUGH. THIS SHOULD BE BETTER KNOWN IN THE NEXT 1-2 DAYS. SOME LOCAL TOOLS SUPPORTS HIGHS WELL INTO 60S MAY BE POSSIBLE IF LEE SIDE TROUGH DOES DEVELOP IN THE PLAINS. MOSTLY DRY TO DRY STILL SUGGESTED BUT TRACK OF DISTURBANCES ARE WIDELY VARYING AT THIS TIME. KEPT LOW POPS DUE TO TRACK OF WARM FRONT AND SFC LOW COULD IMPACT AREA WHICH AGAIN NEXT COUPLE DAYS WE WILL KNOW MORE BUT ANY AMOUNTS SHOULD AGAIN BE LIGHT UNTIL GULF OF MEXICO OPENS BRINGING IN MUCH HIGHER DEWPOINTS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 225 PM CDT WED MAR 12 2014 SNOW FLURRIES AND BRIEF SNOW SHOWERS MAY IMPACT THE DBQ TERMINAL EARLY THIS AFTERNOON WITH BRIEF IFR CONDITIONS. OTHERWISE...A WEAK RIDGE OF HIGH PRESSURE WILL MIGRATE OVER THE REGION TONIGHT CAUSING BRISK NW WINDS TO BECOME LIGHT AND VARIABLE OVERNIGHT...THEN TURN TO THE SOUTH THURSDAY MORNING. AN ELEVATED WARM FRONT AND LINGERING MOISTURE IS EXPECTED TO BRING A PERIOD OF LOW CLOUDS INTO THE REGION LATE TONIGHT. THIS MAY LOWER CIGS INTO MVFR RANGE...ESPECIALLY AT MLI AND DBQ...WHERE THE NEW FORECASTS HAVE TEMPO GROUPS FOR THIS POSSIBILITY. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...SHEETS SHORT TERM...SHEETS LONG TERM...NICHOLS AVIATION...SHEETS
Hazardous weather outlook, Mar 12, 4:01 AM CDT, 13 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 401 AM CDT WED MAR 12 2014 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-130915- BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- 401 AM CDT WED MAR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
In the hours before
Local storm report, Mar 12, 12:28 PM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1228 PM CDT WED MAR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 PM SNOW SSE SHANNON 42.15N 89.74W
03/12/2014 M1.3 INCH CARROLL IL TRAINED SPOTTER
24 HOUR TOTAL. AROUND 1 INCH FELL THIS MORNING.
&&
DLSLocal storm report, Mar 12, 12:36 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1236 PM CDT WED MAR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1226 PM SNOW LENA 42.38N 89.83W
03/12/2014 M1.6 INCH STEPHENSON IL TRAINED SPOTTER
SNOW ENDED. TOTAL OVER PAST 6 HOURS.
&&
DLSLocal storm report, Mar 12, 1:12 PM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
112 PM CDT WED MAR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM SNOW 3 ENE ROCK FALLS 41.80N 89.64W
03/12/2014 M1.7 INCH WHITESIDE IL TRAINED SPOTTER
EVENT TOTAL THIS MORNING.
&&
BILLNNearby
River Flood Warnings in Iowa, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.